# SDR VQI2017F00003

- Difficulty date: April 2, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N638VA
- Make and model: Airbus A320-214
- Aircraft serial: 3503
- System (JASC): 3800 · Water and Waste System
- Part: Compressor
- Part number: 8378M12
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTICED A SLIGHT ELECTRICAL OR BURNED RUBBER ODOR.  MX FOUND SOURCE OF THE ODOR TO BE POTABLE WATER AIR COMPRESSOR.  MX DEACTIVATED COMPRESSOR AND PLACED IT ON MEL IAW 38100101G.  COMPRESSOR AND PRESSURE SWITCH WILL BE REMOVED AND REPLACED AT NEXT AVAILABLE MX OPPORTUNITY.
